# SDR DALA13021683211

- Difficulty date: May 6, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO FLOOR PANEL 131HF HAS MULTIPLE DENTS & SCRATCHES.  FABRICTATED FLOOR PANEL IAW SRM 53-02-00 FIG 209 & DWG 3D25-37705.
